Thread: need advice urgently
08-08-2002, 05:32 PM #1
need advice urgently
I starte a cycle two weeks ago, it goes like this:
Weeks 1-6 35mg dbol
weeks 1-10 500mg sustanon every 5 days
the problem is every time i inject, one day after i feel a bit unwell for a couple of days and it fucks up my appetite, also I inject into my glutes and keep getting muscle imflammation and cant train my legs, got any advice
08-08-2002, 05:42 PM #2
What brand of sust are you using what guage needle
The sust does kinda make you feel shitty and I get that feeling for the first few weeks it also gives you a flu like symptoms it may just be that
08-08-2002, 05:44 PM #3
What site did you get that flag from do they have one for the UK?
08-08-2002, 06:15 PM #4
cheers mate tahts put my mind at ease, but what about the muscle swelling could i have a blood clot.
p.s. I cant remember where I got the flaf from mate, I think I typed in st georges cross image or something like that into a search engine
08-08-2002, 06:25 PM #5
I doubt you have a blood clot....are you rotating inj. sites? Sus is some painful shit from what i hear!! You just got to suck it up and go....thats wha the people tell me...Hope you get to feeling better.
08-08-2002, 06:30 PM #6
i've been injecting into glutes only, three times so far and taking it in turn but I dont fancy injecting anywhere else coz if I cant train my legs now hows it gonna effect my upper body which is more important to me
08-08-2002, 06:39 PM #7
if your taking 2ccs of sus at once every 5 days that could be the problem.
try taking 1 cc every 3-4 days
08-08-2002, 07:00 PM #8
could i be overtraining, this is how my routine goes:
day 1 - back 14 sets
abs 10 sets
day 2 - chest 14 sets
triceps 8 sets
day 3 - delts 14 sets
biceps 10 sets
abs 10 sets
day 4 - rest
then back to day 1
I start at 10 reps working heavier each time until I get to 4 reps then a few forced reps at the end, I aint training legs at the moment coz like I said my glutes are really painful and its effecting leg work
08-09-2002, 03:52 AM #9
The Sust is gonna hurt w/o a doubt. I took "Sust blue" and got a fever one a week. Just take a nap and it will go away. My problem with the glute or quad injections and not being able to do legs for three days afterward was easy: Do legs the day you inject. When I did 2cc I shot at 10am and hitthe gym at @1pm so that it would kick in. 1 shot in one glute and one in the other didnt work for me because then I couldnt sleep on eitheer side. Your only going to be able to do legs once every five days like this but at least you get one good work out. even try two adays.
BTW massaging it will only make the painful bruise on yo ass 4 inches in diameter instead 1.5 and it wont make it heal faster. As crazy as it sounds Its worth.
08-09-2002, 06:32 AM #10
masaging DEF works...and so doesnt taking a shower right after you inject, so you can thoroughly cleans it, and massage it under warm water as well....Make sure your injecting deep enough too
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)